# SDR AALA20050733

- Difficulty date: November 10, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMBER TWO COFFEE MAKER SPARKS.  ITEM DEFERRED AS PDL 2599J AUGH 119168CC. PULLED CIRCUIT BREAKER AND COLLARED.
